# SDR SWAA2021090703413

- Difficulty date: August 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Chafed
- Location: Fairing 193cr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL # 193CR HAS CHAFFING ALONG THE EDGES OF THE INTERNAL SIDE OF PANEL AND 2 OVERSIZED HOLES ON INBOARD EDGE OF PANEL ; / [01] IDENTIFIED MATERIAL OF PANEL 193CR IAW SRM 53-40-70-0I-1 FIGURE 1-2; ITEM #9; TABLE 2  DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 TABLE 101; PARA 4.B(2)  REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05 PER SRM 53-40-70-2R-1 PARA 4.B(2); [08] INNER SURFACE: REFINISHED REPAIR AREA IAW AMM 51-21-99-300-802 PARA 3.C(1)   OUTER SURFACE: APPLIED AND CURED CONDUCTIVE COATING; RESISTANCE CHECK 'GOOD' IAW AMM 51-21-71-370-801 PARA 3.D(2-4) AND 3.D(7)(A)  FLUKE 62 IR THERMOMETER ID ATS2209 SN 43300739WS FLUKE 77 MULTIMETER ID ATS1658 SN 34000350  REFINISHED REPAIR AREAS IAW AMM 51-21-99-300-802 PARA 3.C(1)  REPAIRED CHAFING DAMAGE ALONG INNER MATING SURFACE AND 2EA OVERSIZED OF PANEL 193CR IAW SRM 51-70-05-2R-6; [09] REPAIRED CHAFING DAMAGE ALONG INNER MATING SURFACE AND 2EA OVERSIZED OF PANEL 193CR IAW SRM 51-70-05-2R-6; [10] VERIFIED CORRECTIVE ACTIONS 8 AND 9 PER AMM 51-21-99-300-802; AMM 51-21-71-370-801; AND SRM 51-70-05-2R-6  VERIFIED COMPLETION OF PANEL 193CR REPAIR PER SRM 51-70-05-2R-6
